# SDR R61A2024122300595

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 35,686 hours, 26,222 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 00325
- Condition: Faulted
- Location: Zone 700
- Part time: 38,391 hours, 26,210 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WILL NOT RETRACT. NOT OVERWEIGHT AND HANDLE WOULD NOT MOVE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R LANDING GEAR CONTROL LEVER.
